# SDR UALA2008120406743

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: F1314
- Condition: Weak
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT AFT SERVICE DOOR DEPLOYMENT BAR GAS SPRING WEAK.  REPLACED GAS SPRINGS.
